# SDR WX0A071319

- Difficulty date: September 19, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INTERNAL OPEN UP OF AFT CARGO ANTENNAS, AREA AT LONGERON 30 IS CORRODED BETWEEN FS 1155 AND FS 1174.  REPAIRED LONGERON 30 BY FABRICATING U-CHANNELS, SHIMS AND INSTALLING REPAIR PARTS IAW STS EA 10-2012-203.
